I was taking Canasa before, ocassionally I can see white patches (quater size, several patches) on my stool.
But that's only happy on first 1/4 of my stool. I assume stool from sigmoid was not affected.
My GI said that should be solid mucus. Sounds reasonable.
5 days ago, I switched Canasa to mesalamine enema (4g/60mL).
It works fine in the first 2 days, while from the 3rd day, I found more and more white patches on my stool,
the white stuff is a lot more than that when I was taking Canasa, and even all the stool have white stuff.
Do anyone of you have the same experience? I am wondering it is mucus or just from enema?
Except this, no blood no urgency, looks fine.
Dx Ulcerative protitis Oct. 08 by colonoscopy
Main problem is rectum bleeding......
Canasa 1000mg / night immediately
Jan. 09, Asacol 3X2pill / day, off Canasa...... Began to bleed a week later
Back to Canasa 1000mg/night
Seems in remission now......
Thinking about taking some probiotic.......